MathSciNet Relay Station
MathSciNet bibliographic data
MR2092200 60J65 (60J60)
Borodin, A. N.; Salminen, P. On some exponential integral functionals of $\rm BM(\mu)$ and $\rm BES(3)$. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 311 (2004), Veroyatn. i Stat. 7, 51--78, 298--299; translation in J. Math. Sci. (N.Y.) 133 (2006), no. 3, 1231–1248
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement